# SDR UALA2011111406231

- Difficulty date: November 12, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 48,295 hours, 13,001 cycles
- Engine: Pwa PW4056
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTED ELECTRICAL BURNING SMELL COMING FROM MONITOR AT ROW 10.  READING LIGHTS INOP.  BURNING SMELL COMING FROM MONITOR AT 10AB.  INOPED MONITOR.  RESET READING LIGHT MASTER SWITCH - READING LIGHTS WORK NORMALLY.
